Lagrangian Grassmann manifold Λ(2)
- 6 Downloads
Based on the relationship between symplectic group Sp(2) and Λ(2), we provide an intuitive explanation (model) of the 3-dimensional Lagrangian Grassmann manifold Λ(2), the singular cycles of Λ(2), and the special Lagrangian Grassmann manifold SΛ(2). Under this model, we give a formula of the rotation paths dened by Arnold.
KeywordsLagrangian Grassmann manifold Lagrangian plane geometric representation singular cycle
MSC51H20 55R25 57M50 57N10
Unable to display preview. Download preview PDF.
The author is grateful to Professor Yiming Long for his interest and Professor Xijun Hu for many useful advises and patient guidance. Also, the author would like to convey thanks to the anonymous referees for useful comments and suggestions. Finally, the author won’t forget his beloved friends and family members, for their understanding and endless love through the duration of his studies. This work was partially supported by the National Natural Science Foundation of China (Grant No. 11425105).
- 3.Gelfand I M, V.B. Lidskii V B. On the structure of the regions of stability of linear canonical systems of differential equations with periodic coeffcients. Uspekhi Mat Nauk, 1955, 10: 3–40 (in Russian); Amer Math Soc Transl, 1958, 8(2): 143–181Google Scholar
- 5.Long Y. Index Theory for Symplectic Paths with Applications. Progr Math, Vol 207. Basel: Birkhäuser, 2002Google Scholar
- 6.Long Y, Zehnder E. Morse theory for forced oscillations of asymptotically linear Hamiltonian systems. In: Albeverio S, ed. Stoc Proc Phys and Geom. Singapore: World Scientic, 1990, 528–563Google Scholar
- 7.Maslov V P. Theory of Pertubations and Asymptotic Methods. Moscow: Moskov Gos Univ, 1965 (in Russian)Google Scholar
- 8.Maslov V P, Fedoriuk M V. Semi-Classical Approximation in Quantum Mechanics. Mathematical Physics and Applied Mathematics, Vol 7 Dordrecht: D Reidel Publ Company, 1981Google Scholar
- 10.Salamon D, E. Zehnder E. Morse theory for periodic solutions of Hamiltonian systems and the Maslov index. Comm Pure Appl Math, 1992, 45: 1303–1360Google Scholar